# SDR CALA2020072001056

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 77,916 hours, 18,519 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: UL12641
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA UPPER LEFT GENERATOR COMPESSOR GAS FAIRING BROKE OFF NR 2 ENGINE. DISCOVERED AFTER FLIGHT 675.
